# SDR UIEA2017060800951

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,285 hours, 22,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL390, THERE WAS A DUCT PRESSURE SPLIT LT 45 RT 20.  OPS CHECKED AIR CONDITIONING PRESSURIZATION SYSTEM IAW AMM 21-51-00, NO DEFECTS NOTED.
